# SDR SWAA2022040759807

- Difficulty date: November 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 40,525 hours, 24,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE INTERCOSTAL AT BL0 BETWEEN STA 500D AND STA 520 HAS UPPER ANGLE CRACKED AT FASTENER HOLE. / REMOVED AND REPLACED UPPPER ANGLE AT MAIN CABIN FLOOR STRUCTURE INTERCOSTAL AT BL0 BETWEEN STA 500D AND STA 520 AS PER REF B737-700 SRM 51-40-02-0G-0 AND DWG 143A5400
